Coldact Flu Plus - Ranbaxy | DrugInfo.In

Coldact Flu Plus - Ranbaxy

The drug brand named Coldact Flu Plus contains generic salt-Acetaminophen and is manufactured by Ranbaxy.
Coldact Flu Plus is mainly associated with symptoms and indications-The International Classification of Diseases (ICD)- N02BE51-Paracetamol, combinations excluding psycholeptics.

Generic Salts


Acetaminophen
Chlorpheniramine Maleate
Phenylephrine Hydrochloride

Available types of drugs

Capsules, Prolonged Release; Oral; Acetaminophen 200 mg; Chlorpheniramine Maleate 8 mg; Phenylephrine Hydrochloride 25 mg
Suspension; Oral; Acetaminophen 125 mg; Chlorpheniramine Maleate 2 mg; Phenylephrine Hydrochloride 5 mg / 5 ml

Medical categories

Human Drug
Analgesics (non-opioid) and antipyretics
Antihistamines and antiallergics
Cough and cold preparations
Nasal decongestants
Topical sympathomimetic combination preparations, excluding corticosteroids
Propylamine derivatives

Usage-Diseases

N02BE51-Paracetamol, combinations excluding psycholeptics
Manufacturers
Ranbaxy
Natur Produkt
Promed Exports

More Drugs